# SDR REXA98060

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 687
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23079009
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, AMMETER SHOWED 150-200 AMPS ON LEFT SIDE AND ZERO - 10 AMPS ON RIGHT.  REMOVED AND REPLACED RIGHT HAND DC GENERATOR.  GENERATORS PARALLELED.  OK FOR SERVICE.  (X)
